Generic Torus Orbit Closures in Flag Bott Manifolds

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 13
  • Download : 0
The generic torus orbit closure in a flag Bott manifold is shown to be a non-singular toric variety, and its fan structure is explicitly calculated.
Publisher
MAIK NAUKA/INTERPERIODICA/SPRINGER
Issue Date
2019-05
Language
English
Article Type
Article
Citation

PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, v.305, no.1, pp.149 - 160

ISSN
0081-5438
DOI
10.1134/S0081543819030088
URI
http://hdl.handle.net/10203/268215
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0